MathSciNet Relay Station
MathSciNet bibliographic data
MR660747 (84j:35070) 35J60
Aviles, Patricio A study of the singularities of solutions of a class of nonlinear elliptic partial differential equations. Comm. Partial Differential Equations 7 (1982), no. 6, 609–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement